# SDR ASAA2022070139483

- Difficulty date: July 1, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, STA 328 RBL 14 2EA FASTENER HOLES HAS CORROSION AROUND THEM. GROUNDED - YES. REMOVED CORROSION ORIG .125 WITH 100% LOSS.ACCOMPLISHED FLOOR BEAM REPAIR IAW B737-800 SRM 53-10-51 2R REPAIR 12.NOTE FLOOR BEAM WAS FOUND OUT OF LIMITS IAW B737-800 SRM 53-10-51.
